Pre-Order Tshirt Muslimah Retro Versi 1.0 Kini DIBUKA dari 30/5-4/6/2012. (TEMPAHAN TERHAD)

Pre-Order Tshirt Muslimah Retro Versi 1.0 Kini DIBUKA dari 30/5-4/6/2012. (TEMPAHAN TERHAD)
Tempoh pre-order : (Khamis) 30.5.2013 hingga (Jumaat) 4.6.2013 jam 6.00petang. Tempahan TERHAD untuk yang TERAWAL! Maklumat lanjut sila klik pada gambar di atas. Terima kasih.

Assalamualaikum, Welcome to my blog!

Here I can explain a little about my blog, and why you may want to read it. It's information right? If you like my articles don't forget to click like button under of blog post title or become my facebook friends and share my articles in your facebook..so easy to sharing now..am I right? sharing is caring, caring is loving=)see you again=)

saya dah jarang update blog tapi aktif update di facebook so add me:)

a>

panadol..paracetamol..

02 December 2008
Alhamdulillah syukur di atas segala nikmatnya. Semalam dan hari ini saya tak berapa sihat, selsema dan kemudian demam. Nak dijadikan cerita ubat selsema takde kat rumah jadi abang long suruh saya ambil je ubat panadol..saya kata boleh ke? Abang cakap boleh je, paracetamol banyak kegunaan..masa abang accident patah kaki dulu doktor ade bagi paracetamol..ko blaja farmasi pun tak tahu ke.. saya pun cakap ntahla setahu saya paracetamol adalah penahan sakit dan demam (saya maleh baca buku sebab tu tak tahu,baca yang penting2 je).. dan confius sama ada boleh ke panadol biasa (untuk demam) diambil dengan panadol soluble (untuk selsema)..ayah kata ambil salah satu, jangan makan dua jenis sekali..overdose nanti.

Jadi tergerak pula hati untuk mencari maklumat kegunaannya dan cara pengambilannya..rupanya boleh untuk menahan sakit otot kaki abang saya ketika mendapat rawatan patah kaki dulu. suka saya ingatkan, semua ubat ada kesan buruknya, jadi kalau sakit contohnya pening kepala, cuba elakkan terus mengambil ubat sebaliknya rehat seperti tidur ke atau urut kepala untuk hilangkan pening adalah lebih baik dari terus mengambil ubat, jika tak tahan sangat dan agak sukar nak hilang pening kepala barulah ambil ubat.

Peringatan juga ubat adalah sebagai usaha kita dalam menyembuhkan penyakit tetapi yang menentukan sama ada sembuh atau tidak adalah Allah S.W.T. kerana Allah Maha Berkuasa bukanlah ubat yang menyembuhkan.

Teringat dulu saya hampir terlupa tentang ini..bukan tidak tahu tapi jarang diamalkan oleh masyarakat Malaysia termasuklah saya..jadi sebelum makan ubat baca bismillah dan doa. Saya tersedar ketika menghadiri satu kuliah agama di mana ustaz tu mengingatkan kembali pergantungan kita kepada Allah. Ustaz kata bagusnya kalau pergi di mana sahaja semua mengingatkan kita kepada Allah, seperti kos farmasi ketika nak bagi ubat kat pesakit, perlu cakap Allah yang menyembuhkan,ubat ini sebagai usaha kita, kos kejuteraan contohnya kejuteraan mekanikal..mesin dicipta mendapat perhatian seluruh dunia bagi memudahkan pekerjaan manusia seharian tetapi pencipta mesin iaitu jurutera itu berkata pada wartawan atau pada seluruh ummat bahawa mesin yang dicipta tak dapat menandingi kehebatan Allah dan bidang kejuruteraan kimia membuktikan zarah-zarah di udara bergerak membentuk kalimah Allah, begitu juga air yang bila mana dibaca kalimah yang baik seperti kalimah Allah terhasillah rupa bentuk zarah air yang indah dan sebaliknya zarah air yang hodoh jika dibaca kalimah yang buruk dilihat menerusi mikroskop, begitulah untuk semua bidang.
Alangkah indahnya dan damainya jika kita dapat merasai suasana begitu di mana semua orang didunia dalam bidang apa sekalipun semuanya menunjukkan rasa kebergantungan kepada Allah..masih belum terlambat jadi marilah kita semua beramal percakapan seperti ini agar saling ingat mengingati justeru melahirkan ummah yang mengesakan Allah. Berbalik pada topik ..Panadol (nama brand syarikat) atau nama saintifiknya paracetamol boleh memberikan kesan buruk pada hati jika overdose dan kesan sampingan lain..maklumat lanjut jom baca artikel kat bawah ni.





PARACETAMOL SIDE EFFECTS
Paracetamol rarely causes side effects as long as it is taken as directed. However, prolonged or habitual use of Paracetamol may lead to liver damage or failure.
Rare side effects of Paracetamol include hives, rash, short breath. If you experience any side effects of Paracetamol, stop taking the medicine and report it to your health care provider right away.



PARACETAMOL CAUTION
People with known liver problem or condition should not take Paracetamol. Combining Paracetamol with alcohol increases the likelihood of liver toxicity.
Every year more than 800,000 people in the United States alone, die from the so-called “Tylenol poisoning” (Tylenol is a brand name of Paracetamol), which is caused by taking more than recommended doses of Paracetamol or by habitual or long term use.
Do not take Paracetamol if fever lasts for more than 3days and if pain gets worse or lasts for more than 10 days, unless advised by your physician.
As with any medicine, if you are pregnant or nursing, check with your doctor before taking Paracetamol.


Paracetamol interactions
Consult with your physician before combining Paracetamol with any nonsteroidal anti-inflammatory drug (Aspirin, ibuprofen, naproxen), blood thinners like warfarin, and oral contraceptives.
Combining Paracetamol with alcohol increases the likelihood of liver toxicity.
Let your doctor know if you are taking any herbs as some may interfere with Paracetamol's effectiveness.
High doses of Vitamin C (1000-3000mg/day) may increase the level of Paracetamol in the body.

PARACETAMOL OVERDOSE
Symptoms of Paracetamol overdose may include excessive sweating, fatigue, nausea, and vomiting.
In case of a Paracetamol overdose, seek medical attention right away.
If you miss a dose of Paracetamol, take it as soon as you can. However, if it is just about time for your next dose, skip the one you forgot

taken from ; http://www.themedicine.net/drugs/paracetamol.html



The uses of paracetamol and the dangers of overdose

Paracetamol is a drug used as a painkiller (analgesic) and for reducing fever (antipyretic). Other names for it include Panadol and Tylenol in the US. Calpol is a liquid form for small children. It is also used as an ingredient in many cold and flu remedies, and together with other drugs such as codeine in more powerful painkillers. It is generally considered to be more effective than aspirin, which may have side-effects such as causing stomach bleeding.

The recommended adult dose of 2 x 500mg tablets (8 tablets maximum in a 24 hour period) is quite safe, but overdose is likely to result if more than 24 or 30 tablets are taken at the same time. A paracetamol overdose can damage the liver (an effect termed hepatotoxicity), and takes effect more than 24 hours later. However an antidote can be effective if given early enough, in the first 8 or 12 hours.

Normal doses of paracetamol taken repeatedly but spaced out do not build up and cause the same overdose effect as they would when taken together. The liver is also damaged in a different way by alcohol, so it is probably safe to use against a hangover headache!

Both aspirin and paracetamol have potential risks in poisoning, either through accidental or deliberate overdose.
In the UK the maximum number of tablets allowed in a pack, and the maximum number of tablets allowed in an over the counter sale, is 16 tablets.

taken from ; http://www.biotopics.co.uk/newgcse/drugpacksizeregs.html


Paracetamol


Paracetamol is a painkiller. It can also lower a raised temperature (fever).
As pain and fever are common, no home should be without some paracetamol, particularly homes with children. It is often in the middle of the night when fever or pains such as earache occur.


Paracetamol comes in different forms
  • Liquids. There are various brands such as Calpol, Disprol, and Tixymol. They are usually flavoured to make them taste nice. 'Paracetamol mixture BP' works just as well, but is cheaper (although perhaps not tasting as nice). There is usually 120 mg in each 5 ml teaspoon. Calpol Six Plus is intended for older children and has 250 mg in each 5 ml.
  • Tablets. Many companies make their own brand name. You pay a lot for packaging. Ask the pharmacist for the cheapest. Each tablet usually contains 500 mg. You can also get soluble tablets which may work more quickly.
What is the dose of paracetamol?
Adults
-
500-1000 mg each dose (1-2 tablets)
Age 12-16 years
-
500-1000 mg each dose (1-2 tablets)
Age 6-12 years
-
250-500 mg each dose
Age 1-5 years
-
120-250 mg each dose
Age 3-12 months
-
60-120 mg each dose
You can take paracetamol up to four times a day, every 4-6 hours. It is a safe medicine and side-effects are rare if you do not take more than the maximum recommended dose. However, it can be very dangerous if you take a paracetamol overdose. Store paracetamol away from children. Contact a doctor immediately if you suspect a paracetamol overdose.
What if I am taking other medication?
It is usually safe to take paracetamol with other medication. For example, if a child is taking antibiotics for an ear infection, keep giving paracetamol as well until the pain and fever ease. Be careful not to take too much paracetamol by taking paracetamol tablets or liquids in addition to other remedies that already contain paracetamol. (For example, some cold remedies contain several ingredients which include paracetamol.)
Some tips for children who may refuse medicine off a spoon
  • Use a syringe to squirt paracetamol liquid slowly into the side of the child's mouth. You can get syringes from pharmacies. It is worth keeping a syringe in your medicine box for such occasions. Do not squirt into the back of the child's mouth as this may cause choking.
  • Another option is to use soluble paracetamol mixed with a drink.

taken from ; http://www.patient.co.uk/showdoc/23068798



Paracetamol

This factsheet is for people who would like information about paracetamol and how to use it safely.
Paracetamol (known as acetaminophen in the USA) is a painkiller that lowers a high temperature. Provided that you take the correct dose at the right intervals, paracetamol is relatively safe. An overdose is dangerous.

Why would I take it?

Paracetamol can be taken to relieve a variety of common aches and pains including headache, muscle and joint pain, backache and period pains.
Paracetamol brings down a high temperature caused by a cold or flu. It can be given to children after they have had vaccinations to prevent a high temperature after immunisation. It's often included in cough, cold and flu remedies, which you can buy in pharmacies and shops (see Paracetamol products).

How does paracetamol work?

No one is sure how paracetamol works. It probably acts by blocking the way in which pain signals are processed in the brain. It doesn't have the anti-inflammatory action of NSAIDs (non-steroidal anti-inflammatory drugs) such as aspirin. You can't get addicted to paracetamol.

How to take paracetamol

The recommended dose for adults is 500mg to 1000mg - that's usually one or two tablets (depending on tablet size) - every four to six hours with a maximum of 4000mg (usually eight tablets, but make sure you check the size of your tablets) in 24 hours.
However, just twice this dose can be dangerous and you should never exceed the recommended dose. Keep all medicines out of the reach of children.
Paracetamol comes as:
  • tablets, caplets (torpedo-shaped tablets that may be easier to swallow) or capsules for swallowing
  • a powder or tablet to dissolve in water, or a liquid/syrup form
  • a suppository, for inserting into the rectum (back passage)
You can buy paracetamol from pharmacies in packs of 32 tablets. You don't need a prescription.
For safety reasons, you can't buy more than 100 tablets at any one time from a pharmacy. In other shops, such as supermarkets or convenience stores, the packs contain a maximum of 16 tablets. It's crucial that you don't take more paracetamol than the dose recommended on the packet.
Over-the-counter painkillers - ones you buy without a prescription - are only meant to be taken occasionally. If you have to take painkillers for more than three days you should ask your GP or pharmacist about what to take and what else might help. Taking painkillers too often or for too long may make headaches worse.
It's always best to get advice from your GP if you need daily pain relief. Many GPs advise using paracetamol for problems such as painful joints.
Always read the patient information leaflet that comes with your medicine.

Avoiding accidental overdose

Paracetamol comes as tablets, but it is also contained in several other over-the-counter cold and flu remedies, such as powders that you make up into flavoured hot drinks (eg Lemsip). Make sure you count the paracetamol in all the medicines you have taken.

Children and paracetamol

The dose for a child depends on their age and weight and is clearly given on the medicine's container. On a doctor or nurse's advice, you can give paracetamol to young babies after they have had vaccinations, but otherwise it's not recommended for babies under three months old. Syrups containing paracetamol (eg Calpol) can be easier for younger children to take. The children's version of paracetamol syrup contains 120mg of paracetamol per 5ml (teaspoon). Sugar-free versions are available.

Special care

Check with your doctor or pharmacist before taking paracetamol if:
  • you know that your kidneys or liver are not working properly
  • you are a very heavy drinker (both paracetamol and alcohol can harm the liver)
  • you are malnourished

If you're pregnant

As with any drug, it's always wise to discuss your situation with your pharmacist or doctor. However, in general, paracetamol is not known to be harmful in pregnancy.

If you're breastfeeding

Very little paracetamol gets into breast milk so experts say that it's usually safe for nursing mothers to take it.

Side-effects

When taken at the recommended dose, side-effects of paracetamol are rare. Skin rashes, blood disorders and a swollen pancreas have occasionally happened in people taking the drug on a regular basis for a long time.
One advantage of paracetamol over aspirin and similar drugs (eg ibuprofen and diclofenac) is that it won't upset your stomach or cause it to bleed.
A paracetamol overdose is particularly dangerous because the liver damage may not be obvious for four to six days after the drug has been taken. Even if someone who has taken a paracetamol overdose seems fine and doesn't have any symptoms, it's essential that they are taken to hospital urgently. An overdose of paracetamol can be fatal.

Interactions with other medicines

Check with your doctor or pharmacist before you take any other medicines or herbal remedies at the same time as paracetamol.
You may need to adjust your usual dose of anticoagulants (eg warfarin) if you take paracetamol regularly. Check with your anticoagulation clinic. Otherwise there are no serious interactions between paracetamol and other drugs.

Paracetamol products

Paracetamol is often contained in branded pain-relieving products (see examples of paracetamol brand names) and cough and cold remedies. These often contain a combination of paracetamol with other painkillers such as codeine and other ingredients such as caffeine or a decongestant. These extra ingredients can have their own side-effects.
Your doctor can also prescribe paracetamol for you, either on its own or in a combination medicine containing another painkiller such as dihydrocodeine or codeine.
Some common medicines containing paracetamol are shown in the table.
Brand names of paracetamol alone
Calpol, Medinol (liquid form for children)
Disprol (soluble)
Panadol
Brand names of paracetamol in combination with other ingredients
Anadin/Anadin Extra
Beechams products (including powder and capsules)
Benylin Day and Night
Boots Cold & Flu Relief Tablets
Day Nurse
Feminax
Hedex
Lemsip
Migraleve
Night Nurse
Paracodol
Paramol
Propain
Resolve
Sinutab
Solpadeine
Veganin
Vicks Medinite

Further information


Sources

  • Rang HP, Dale MM, Ritter JM, Moore PK. Pharmacology. 5th ed. Edinburgh, London, New York, Oxford, Philadelphia, St Louis, Sydney, Toronto: Churchill Livingstone, 2003: 251-252
  • Non-opioid analgesics. BNF 51. www.bnf.org, accessed 14 July 2006
  • Aspirin and paracetamol. Prescribing Nurse Bulletin, 1999, Volume 1, No. 7.
    www.npc.co.uk
    accessed 14 July 2006
  • Updated patient information leaflets and labelling for painkillers. The Medicines and Healthcare products Regulatory Agency (MHRA).
    www.mhra.gov.uk
    accessed 14 July 2006
Published by Bupa's health information team, healthinfo@bupa.com, March 2007.
taken from ; http://hcd2.bupa.co.uk/fact_sheets/html/paracetamol.html




DON'T TAKE PANADOL AND PANADOL ACTI FAST AND PANADOL SOLUBLE (ESP. PPL HAVE GASTRIC).

FYI... One real story from a guy...

My husband was working in a hospital as an IT engineer, as the hospital is planning to set up a database of its patient. And he knows some of the doctor quite well. The doctors used to tell him that whenever they have a headache, they are not willing to take PANADOL (PARACETMOL). In fact,they will turn to Chinese Herbal Medicine or find other alternatives.

This is because Panadol is toxic to the body, and it harms the liver. According to the doctor, Panadol will reside in the body for at least 5 years. And according to the doctor, there used to be an incident where an air stewardess consumes a lot of panadol during her menstrual as she needs to stand all the time. She's now in her early 30's, and she needs to wash her kidney (DIALYSIS) every month.


As said by the doctor that whenever we have a headache, that's because it is due to the electron/Ion imbalance in the brain. As an alternative solution to cope with this matter, they suggested that we buy 1 or 2 cans of isotonic drink (eg.100PLUS), and mix it with drinking water according to a ratio of 1:1 or 1:2 (simply, it means one cup 100plus, one cup water.or 2 cups water).


Me and my husband have tried this on several occasions, and it seems to work well. Another method will be to submerge your feet in a basin of warm water so that it bring the blood pressure down from your throbbing head.


As Panadol is a pain killer, the more Panadol you take, the lesser would be your threshold for pain (your endurance level for pain).


We all will fall ill as we aged, for woman, we would need to go through childbirth. Imagine that we had spent our entire life popping quite a substantial amount of Panadol (Pain Killer) when you need to have a surgery or operation, you will need a much more amount of general anesthetic to numb your surgical pain than the average person who seldom or rarely takes Panadol. If you have a very high intake of Panadol throughout your life (Migraine, Menstrual cramps) it is very likely that normal general anesthetic will have no effects on you as your body is pumped full with panadol and your body is so used to pain killer that you would need a much stronger pain killer, Morphine??

Value your life, THINK b4 you easily pop that familiar pill into your mouth again.

taken from ; http://www.pjnet.com.my/ftopict-608.html


pesanan: jangan ketinggalan mengetahui produk-produk dibawah, hanya klik pada banner, anda akan terus ke website mereka :)

create your own banner at mybannermaker.com!
Make your own banner at MyBannerMaker.com!




*BERMINAT BERIKLAN DI SINI SILA HUBUNGI SAYA:)

6 Respon:

Anonymous said...

I just discovered the website who writes about
Several
home business opportunity

If you want to know more here it is
home based business reviews
www.home-businessreviews.com

Anonymous said...

The writer of hidayahlela.blogspot.com has written a superior article. I got your point and there is nothing to argue about. It is like the following universal truth that you can not disagree with: The volume of the music coming from inside a car is inversely proportional to the quality of what's being played. I will be back.

Marcus Easley said...

The pracetamol is a drug that is characterized by mild pain relief as the normal head but hydrocodone helps relieve severe pain as dolorde chronic back pain caused by cancer, among others.

Hidayah said...

dear marcus,
thanks you for the info.

Anonymous said...

panadol and asthma? can be use? or there is another effect?

Hidayah said...

to anonymous, im not sure about that, please refer doctor or pharmacist.

Apa komen anda tentang artikel dan blog ini?

powered by
Socialbar

DIJEMPUT SEMUA PENGUNJUNG LAMAN HIDAYAH UNTUK MENGUNJUNG KE E-SHOP SAYA,JEMPUT DATANG:)